# SDR AALA202303066166

- Difficulty date: February 26, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 61,187 hours, 25,169 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AROUND FASTENER HOLES IN AFT CARGO COMPARTMENT FLOOR STRUCTURE RIGHT SIDE TRANSITION PANEL SECTION BETWEEN BODY STATION 867 AND BODY STATION 887 AND RIGHT BUTT LINE 20. REMOVED AND REPLACED AFT CARGO COMPARTMENT RIGHT SIDE TRANSITION PANEL SECTION.
